# SDR SWAA2021072681750

- Difficulty date: June 9, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,855 hours, 35,873 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10 AT PASSENGER CABIN ; 2021-269699 / [01] REPLACED TIE CLIP LOCATED BS 277 STR 10R I.A.W B737-700 SRM 51-10-02; 51-40-02 DRAWING 141A1110 REV -; USED P/N 141A1250U92 PO 2021 149796; [02] REPLACED TIE CLIP LOCATED BS 277 STR 10R I.A.W B737-700 SRM 51-10-02; 51-40-02 DRAWING 141A1110 REV -; USED P/N 141A1250U92 PO 2021 149796 RII
